I was taking methylprednisolone 4mg for chronic asthma last summer. Present day: I cannot seem to stop taking this medication. My doctor has weaned me down to 1mg every other day. Being on this drug for this period of time, I don't feel well, have achy joints, experience chills, fatigue and loss of appetite. Is there a way to wean myself off this medication where I am no longer taking it? (asthma is under control with Advair & Alvesco). Thanks for your help, in advance.
- Methylprednisolone Information for Consumers
- Methylprednisolone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methylprednisolone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Nov 2010 • 2 answers
I have just started talking methylprednisolone 4mg for asthma how long does it take for it to start?
Posted 23 Jan 2013 • 1 answer
Posted 25 Oct 2013 • 2 answers
Green/yellow mucus, hoarseness, fatigue, coughing, runny nose - for several weeks -is doctor needed?
Posted 20 Apr 2015 • 2 answers
Posted 15 Jun 2016 • 0 answers